MAUDE Adverse Event Report: RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL); LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 10/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bilateral patient reported to have premature photopolymerization of the light adjustable lens implanted in patient's eyes.One eye was explanted on (b)(6) 2020 and the second eye was explanted on (b)(6) 2020.Rxsight's awareness was 10/31/2020.Device history record for the lenses were reviewed.No issues were noted.Right eye: serial number: (b)(4), implant date: (b)(6) 2020, manufacturing date: 11/12/2019, expiration date: 10/31/2022, udi: (b)(4).Left eye: serial number: (b)(4), implant date: (b)(6) 2020, manufacturing date: 10/28/2019, expiration date: 9/30/2020, udi: (b)(4).The explanted lenses are in process of being returned for evaluation.
 
Event or Problem Description
Bilateral patient reported to have premature photopolymerization of the light adjustable lens implanted in patient's eyes.One eye was explanted on (b)(6) 2020 and the second eye was explanted on (b)(6) 2020.Rxsight's awareness was 10/31/2020.
 
Event or Problem Description
Bilateral patient reported to have premature photopolymerization of the light adjustable lens implanted in patient's eyes.One eye was explanted on (b)(6) 2020 and the second eye was explanted on (b)(6) 2020.
 
Additional Manufacturer Narrative
Bilateral patient reported to have premature photopolymerization of the light adjustable lens implanted in patient's eyes.One eye was explanted on (b)(6) 2020 and the second eye was explanted on (b)(6) 2020.The explanted lenses were returned for evaluation.Visual inspection confirmed the presence of a zone in the center of the lenses which is indicative of premature photopolymerization of the lenses.

Brand Name
RXSIGHT LIGHT ADJUSTABLE LENS (RXLAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key10980206
Report Number3012712027-2020-00040
Device Sequence Number16338376
Product Code PZK
UDI-Device Identifier00818806020166
UDI-Public01008188060201661119111217221031
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2021
Initial Date Received by Manufacturer 10/31/2020
Supplement Date Received by Manufacturer10/31/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;